Research & Teaching Faculty

Default Header Image

THEORY OF MUON SPIN RELAXATION OF SIMPLE GASEOUS FREE-RADICALS

TitleTHEORY OF MUON SPIN RELAXATION OF SIMPLE GASEOUS FREE-RADICALS
Publication TypeJournal Article
Year of Publication1994
AuthorsTurner, RE, Snider, RF
JournalPhysical Review A
Volume50
Pagination4743-4754
Date PublishedDec
Type of ArticleArticle
ISBN Number1050-2947
KeywordsCHARGE-EXCHANGE, CONSTANTS, GAS-PHASE, IRREDUCIBLE CARTESIAN TENSORS, KINETIC-EQUATIONS, PRESSURE-DEPENDENCE
URL<Go to ISI>://A1994PX17900035